# SDR P5CA9600814

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Part number: 65B047306
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LOWER AFT STOP ON FORWARD LOWER LOBE CARGO DOOR.  REPLACED STOP PER BAC MM 52-34-00.
